Alert archive / Hawaii / High Surf Warnings in 2019
High Surf Warning 2, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Jan 11, 2019, 3:44 PM HST for 4 counties in Hawaii. It took effect at Jan 12, 2019, 6:00 AM HST. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2019, 3:44 PM HST (01:44 UTC)
- In effect from
- Jan 12, 2019, 6:00 AM HST
- Expired
- Jan 13, 2019, 3:59 PM HST
- In force
- 34 hr
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 38 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 1.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724 WHHW40 PHFO 120144 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 344 PM HST Fri Jan 11 2019 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND NORTH FACING SHORES OF MAUI... ...HIGH SURF WARNING FOR WEST FACING SHORES OF THE BIG ISLAND... .A large northwest swell is forecast to build rapidly Saturday morning, producing warning level surf to the exposed north and west facing shores of the smaller islands and the west facing shores of the Big Island. This swell is forecast to peak Saturday evening and hold into Saturday night before gradually subsiding. HIZ001>003-006>008-012-013-017-019-020-121445- /O.NEW.PHFO.SU.W.0002.190112T1600Z-190114T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 344 PM HST Fri Jan 11 2019 ...HIGH SURF WARNING IN EFFECT FROM 6 AM SATURDAY TO 6 PM HST SUNDAY... The National Weather Service in Honolulu has issued a High Surf Warning, which is in effect from 6 AM Saturday to 6 PM HST Sunday. * SURF...25 to 35 feet for north and west facing shores of Niihau, Kauai, and Molokai and north facing shores of Oahu and Maui, and 18 to 25 feet for west facing shores of Oahu. * TIMING...rapidly building Saturday morning, peaking Saturday evening, and holding through Saturday night. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. Anyone entering the water could face significant injury or death. && $$ HIZ023-121445- /O.NEW.PHFO.SU.W.0002.190113T0400Z-190114T0400Z/ Kona- 344 PM HST Fri Jan 11 2019 ...HIGH SURF WARNING IN EFFECT FROM 6 PM SATURDAY TO 6 PM HST SUNDAY... The National Weather Service in Honolulu has issued a High Surf Warning, which is in effect from 6 PM Saturday to 6 PM HST Sunday. * SURF...8 to 12 feet for west facing shores of the Big Island. * TIMING...building Saturday evening, peaking late Saturday night. * IMPACTS...High...Expect ocean water occasionally sweeping across portions of beaches, very strong breaking waves, and strong longshore and rip currents. Breaking waves may occasionally impact harbors making navigating the harbor channel dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. Always heed lifeguard advice and know your limits. When in doubt, do not go out. && $$
6 follow-up statements
411 WHHW40 PHFO 121314 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 314 AM HST Sat Jan 12 2019 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND NORTH FACING SHORES OF MAUI... ...HIGH SURF WARNING FOR WEST FACING SHORES OF THE BIG ISLAND... .A large northwest swell is forecast to spread down the island chain today, with warning level surf expected along exposed north and west facing shores of the smaller islands and the west facing shores of the Big Island. This swell is forecast to peak tonight and hold through Sunday. HIZ001>003-006>008-012-013-017-019-020-130215- /O.CON.PHFO.SU.W.0002.190112T1600Z-190114T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 314 AM HST Sat Jan 12 2019 ...HIGH SURF WARNING REMAINS IN EFFECT TO 6 PM HST SUNDAY... * SURF...building to 25 to 35 feet for north and west facing shores of Niihau, Kauai and north facing shores of Oahu, Molokai and Maui. Building to 18 to 25 feet for west facing shores of Oahu and Molokai. * TIMING...building through the day today, peaking tonight through Sunday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and lava flows. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. Anyone entering the water could face significant injury or death. && $$ HIZ023-130215- /O.CON.PHFO.SU.W.0002.190113T0400Z-190114T0400Z/ Kona- 314 AM HST Sat Jan 12 2019 ...HIGH SURF WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY... * SURF...8 to 12 feet for west facing shores of the Big Island. * TIMING...building through the overnight hours tonight, peaking early Sunday. * IMPACTS...High...Expect ocean water occasionally sweeping across portions of beaches, very strong breaking waves, and strong longshore and rip currents. Breaking waves may occasionally impact harbors making navigating the harbor channel dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. Always heed lifeguard advice and know your limits. When in doubt, do not go out. && $$
268 WHHW40 PHFO 130202 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 402 PM HST Sat Jan 12 2019 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND NORTH FACING SHORES OF MAUI... ...HIGH SURF WARNING FOR WEST FACING SHORES OF THE BIG ISLAND... .A large northwest swell is forecast to spread down the island chain today, with warning level surf expected along exposed north and west facing shores of the smaller islands and the west facing shores of the Big Island. This swell is forecast to peak tonight and hold through Sunday. HIZ001>003-006>008-012-013-017-019-020-131515- /O.CON.PHFO.SU.W.0002.000000T0000Z-190114T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 402 PM HST Sat Jan 12 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * SURF...30 to 40 feet tonight, lowering to 24 to 34 feet for north and west facing shores of Niihau, Kauai and north facing shores of Oahu, Molokai and Maui. 20 to 30 feet tonight, lowering to 18 to 24 feet Sunday for west facing shores of Oahu and Molokai. * TIMING...Peaking tonight and decreasing Sunday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and impacts to coastal properties and infrastructure, including roadways. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. Anyone entering the water could face significant injury or death. && $$ HIZ023-131515- /O.CON.PHFO.SU.W.0002.190113T0400Z-190114T0400Z/ Kona- 402 PM HST Sat Jan 12 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * SURF...10 to 14 feet for west facing shores of the Big Island. * TIMING...building through the overnight hours tonight, peaking early Sunday. * IMPACTS...High...Expect ocean water occasionally sweeping across portions of beaches, very strong breaking waves, and strong longshore and rip currents. Breaking waves may occasionally impact harbors making navigating the harbor channel dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. Always heed lifeguard advice and know your limits. When in doubt, do not go out. && $$ Kino
438 WHHW40 PHFO 131332 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 332 AM HST Sun Jan 13 2019 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND NORTH FACING SHORES OF MAUI... ...HIGH SURF WARNING FOR WEST FACING SHORES OF THE BIG ISLAND... .The large northwest swell is forecast to reach the rest of the Big Island waters later this morning. Warning level surf continues along exposed north and west facing shores of most of the smaller islands and the west facing shores of the Big Island. This swell is forecast to fill later this morning with a slight downtrend through tonight. HIZ001>003-006>008-012-013-017-019-020-023-140245- /O.CON.PHFO.SU.W.0002.000000T0000Z-190114T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala-Kona- 332 AM HST Sun Jan 13 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...22 to 32 feet for north and west facing shores of Niihau, Kauai and north facing shores of Oahu, Molokai and Maui. Surf lowering to 18 to 23 feet tonight, continuing through Monday. Surf 15 to 22 feet today along west facing shores of Oahu and Molokai, lowering to tonight to 12 to 18 feet, continuing through Monday. * TIMING...Swell and surf begin diminishing later today, through tonight, and holding through Monday. * IMPACTS...Very High...Expect ocean water surging and sweeping across beaches, coastal benches, and impacts to coastal properties and infrastructure, including roadways. Powerful longshore and rip currents will be present at most beaches. Large breaking waves and strong currents may impact harbor entrances and channels causing challenging boat handling PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. Anyone entering the water could face significant injury or death. && $$
019 WHHW40 PHFO 131628 CCA CFWHFO Coastal Hazard Message...CORRECTED National Weather Service Honolulu HI 628 AM HST Sun Jan 13 2019 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND NORTH FACING SHORES OF MAUI... ...HIGH SURF WARNING FOR WEST FACING SHORES OF THE BIG ISLAND... .Warning level surf continues along exposed north and west facing shores of most of the smaller islands and the west facing shores of the Big Island. This swell is forecast to gradually lower later today into tonight. HIZ001>003-006>008-012-013-017-019-020-023-140245- /O.COR.PHFO.SU.W.0002.000000T0000Z-190114T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala-Kona- 628 AM HST Sun Jan 13 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...22 to 32 feet for north and west facing shores of Niihau, Kauai and north facing shores of Oahu, Molokai and Maui. Surf lowering to 18 to 23 feet tonight, continuing through Monday. Surf 15 to 22 feet today along west facing shores of Oahu and Molokai, lowering to tonight to 12 to 18 feet, continuing through Monday. 8 to 12 feet for west facing shores of the Big Island, lowering to 4 to 8 feet Monday. * TIMING...Swell and surf begin diminishing later today, through tonight, then holding through Monday. * IMPACTS...High...Expect ocean water occasionally sweeping across portions of beaches, very strong breaking waves, and strong longshore and rip currents. Breaking waves may occasionally impact harbors making navigating the harbor channel dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. Anyone entering the water could face significant injury or death. && $$ Kino
600 WHHW40 PHFO 131937 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 937 AM HST Sun Jan 13 2019 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND NORTH FACING SHORES OF MAUI... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF THE BIG ISLAND... .Warning level surf continues along exposed north and west facing shores of the smaller islands. A High Surf Advisory (HSA) is now in effect for west facing shores of the Big Island. This swell is forecast to gradually lower today into tonight, but will be reinforced by northwest swells late Monday and Tuesday. HIZ023-140400- /O.CAN.PHFO.SU.W.0002.000000T0000Z-190114T0400Z/ /O.NEW.PHFO.SU.Y.0003.190113T1937Z-190114T0400Z/ Kona- 937 AM HST Sun Jan 13 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in Honolulu has issued a High Surf Advisory, which is in effect until 6 PM HST this evening. The High Surf Warning has been cancelled. * SURF...5 to 8 feet for west facing shores of the Big Island. * TIMING...Swell and surf decreasing through the day today. * IMPACTS...Moderate...Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. Boaters should expect recreational surfers and body boarders utilizing harbor channels to access surfing areas. && $$ HIZ001>003-006>008-012-013-017-019-020-140400- /O.CON.PHFO.SU.W.0002.000000T0000Z-190114T0400Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 937 AM HST Sun Jan 13 2019 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...22 to 34 feet for north and west facing shores of Niihau, Kauai and north facing shores of Oahu, Molokai and Maui. Surf lowering to 18 to 24 feet tonight, continuing through Monday. Surf 18 to 25 feet today along west facing shores of Oahu and Molokai, lowering 12 to 18 feet tonight, continuing through Monday. * TIMING...Swell and surf decreasing through the day today. * IMPACTS...High...Expect ocean water occasionally sweeping across portions of beaches, very strong breaking waves, and strong longshore and rip currents. Breaking waves may occasionally impact harbors making navigating the harbor channel dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Large breaking surf, significant shorebreak, and dangerous currents make entering the water very hazardous. Anyone entering the water could face significant injury or death. && $$ Kino
144 WHHW40 PHFO 140159 CFWHFO Coastal Hazard Message National Weather Service Honolulu HI 359 PM HST Sun Jan 13 2019 ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI AND NORTH FACING SHORES OF MAUI... .Several reinforcing northwest swells will maintain advisory level surf through Tuesday night. The reinforcing swell on Tuesday may bump surf up to warning levels across north and west facing shores. HIZ001>003-006>008-012-013-017-019-020-141500- /O.CAN.PHFO.SU.W.0002.000000T0000Z-190114T0400Z/ /O.NEW.PHFO.SU.Y.0004.190114T0159Z-190116T1600Z/ Niihau-Kauai Windward-Kauai Leeward-Waianae Coast- Oahu North Shore-Oahu Koolau-Molokai Windward-Molokai Leeward- Maui Windward West-Maui Central Valley-Windward Haleakala- 359 PM HST Sun Jan 13 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in Honolulu has issued a High Surf Advisory, which is in effect until 6 AM HST Wednesday. The High Surf Warning has been cancelled. * SURF...16 to 22 feet tonight through Monday and rising to 18 to 24 feet Tuesday for north and west facing shores of Niihau, Kauai and north facing shores of Oahu, Molokai and Maui. Surf 10 to 17 feet tonight through Monday and rising to 12 to 18 feet Tuesday along west facing shores of Oahu and Molokai. * TIMING...through 6 am Wednesday. * IMPACTS...Moderate...Expect strong breaking waves, shore break, and strong longshore and rip currents making swimming difficult and dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Beachgoers, swimmers, and surfers should heed all advice given by ocean safety officials and exercise caution. Boaters should expect recreational surfers and body boarders utilizing harbor channels to access surfing areas. && $$ HIZ023-140300- /O.CAN.PHFO.SU.Y.0003.000000T0000Z-190114T0400Z/ Kona- 359 PM HST Sun Jan 13 2019 ...HIGH SURF ADVISORY IS CANCELLED... The National Weather Service in Honolulu has cancelled the High Surf Advisory. Surf has dropped below advisory levels. Another west-northwest swell is expected Monday night and will likely bring the return of advisory level surf. $$ Kino
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Jan 11, 3:38 PM HST, 6 minutes earlier.
Area forecast discussion, Jan 11, 3:38 PM HST, 6 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 338 PM HST Fri Jan 11 2019 .SYNOPSIS... A weak background east to southeast flow will allow daytime sea breezes and overnight land breezes to dominate through the middle of next week. The atmosphere will remain stable and somewhat dry. Showers will favor windward portions of the Big Island and Maui, while the rest of the state experiences afternoon clouds and a few showers over interior areas and the terrain. A front may move down the island chain late Thursday and Friday. && .DISCUSSION... The islands remain under a stable and weak east to southeast low level flow that is leading to a dominant land and sea breeze weather pattern. The subtropical ridge continues to be depressed south of its normal position, placing the feature just north of the state, while a strong ridge aloft is anchored overhead. The result is a stable, mainly gentle east to east-southeast background flow with a solid inversion based between 5,000 to 7,000 ft. Nearby low level moisture is running near to slightly below January normal. This has resulted in light shower activity along windward slopes of the Big Island and east Maui, where trades are strongest. Elsewhere, sea breezes have produced afternoon clouds and only a few showers over island terrain. Little change is expected through the middle of next week. The subtropical ridge will remain near or just north of Kauai, keeping the east to southeast background flow weak, and the ridge aloft will maintain stable conditions. No significant areas of low level moisture are being detected by the forecast models. As a result, a land and sea breeze pattern will dominate over most islands, leading to clouds and a few showers over island terrain and interior areas followed by clearing at night over most areas. However, stronger trade winds over the southern end of the island chain will likely continue to produce showers over windward portions of the Big Island and east Maui. A front may move down the island chain late Thursday and Friday. Recent runs of the GFS and ECMWF have been relatively consistent in advertising this pattern shift. Southwesterly winds may become breezy ahead of the front on Thursday, with showers likely affecting each island as the front moves through. Breezy north to northeast winds may fill in behind the front. && .AVIATION... Light winds will prevail across the state through tonight, with daytime sea breezes and overnight land breezes expected in most areas. A few light showers could affect windward coastal areas overnight into the early mornings, and the interior and mountain areas during the afternoons/early evenings. Brief MVFR cigs/vis are possible in showers, but VFR conditions will prevail statewide for the majority of the next 24 hours. No AIRMETS are currently in effect, and none are expected through tonight. && .MARINE... A ridge just north of the islands will keep light easterly to variable winds over the area into next week. Winds will veer out of the south by midweek as a front approaches the island from the northwest. The current small to moderate north-northwest swell has started to show a gradual trend down. This swell should hold around 4 to 5 feet, 12 sec through the night, before the next very large northwest swell arrives. The new, very large northwest swell is expected to rise rapidly very early Saturday morning and peak Saturday evening around 13 to 15 ft, 19 sec. This will translate to H1/3 surf height values 25 to 35 ft. Warning level surf will then hold into Sunday. A High Surf Warning will go into effect by 6 am HST Saturday morning for north and west facing shores of Niihau, Kauai, Oahu, and Molokai, and north facing shores of Maui. A High Surf Warning will go into effect for the west facing shores of the Big Island by 6 pm HST Saturday. Combined seas will also rise rapidly as the swell arrives and spreads down the island chain. A Small Craft Advisory for seas will go into effect for all waters, excluding Maalea Bay, the Pailolo and Alenuihaha Channels, and leeward Maui County waters by 6 am HST Saturday morning. The National Data Buoy Center experienced a widespread data outage last night and earlier today. This has delayed the observations from buoys 51101 and 51001. Communications have been restored and the buoy data from the missing time frames will continue to back fill over the next several hours, hopefully coinciding with the arrival of the long period energy. This swell is then forecast to begin to subside Sunday, likely falling to advisory levels by Sunday afternoon. Another reinforcing moderate to large northwest swell is forecast arrive late Sunday night, keeping surf along exposed north and west shores at advisory levels into the middle of next week. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Warning from 6 AM Saturday to 6 PM HST Sunday for north and west facing shores of Niihau, Kauai, Oahu, and for north facing shores of Maui. High Surf Warning from 6 PM Saturday to 6 PM HST Sunday for west facing shores of the Big Island. Small Craft Advisory from 6 AM Saturday to 6 PM HST Sunday for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters- Kaiwi Channel-Maui County Windward Waters-Big Island Windward Waters-Big Island Leeward Waters-Big Island Southeast Waters. && DISCUSSION...Wroe AVIATION...TS MARINE...
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:44 PM HST | Small Craft Advisory | HFO | 5 days |
Nearby
High Surf Warnings in Hawaii, 2019Every high surf warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.